# SDR SWAA970135

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH, NOTED POSSIBLE ELECTRICAL TYPE SMELL IN AFT GALLEY, NO SMOKE.  LANDED WITHOUT INCIDENT.  INSPECTED, UNABLE TO DUPLICATE.
